# SDR COEA2014012304819

- Difficulty date: January 2, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 29,534 hours, 29,376 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57112322201
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER WING CUT OUT FOR ACCESS PANEL 622CT HAS FRETTING.  REPAIR IAW SRAS DO TS-531 06 3474 ISSUE D.
